Avatar universal
Depo Shot
I'm 15 year's old I got my depo shot on the 12 of this month and I've been bleeding for 9 days and my appetites . Can someone tell me when it may stop?
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hello hope you are doing well,
Irregular bleeding and/or prolonged bleeding are common during the first months of use of depo. This side effect is especially common during the first 3 months of use. It protects against pregnancy, but not against STIs  and HIV.It is best to discuss with your doctor about the  irregular or prolonged bleeding .Heavy bleeding can lead to weakness, anemia visit your doctor for more queries and assistance. Do write to me again.
Best luck and kind regards!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
136956 tn?1425609872
It takes time for it to work, maybe a month. Why are you on the depo?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
4851940 tn?1385441629
Blank
jemma116
United Kingdom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
Avatar f tn
Blank
EndoCystaRN
CA
15394896 tn?1465879533
Blank
fiza_ch
Lahore, Pakistan
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA